EconPapers    
Economics at your fingertips  
 

On LM type tests for seasonal unit roots in quarterly data

Paulo Rodrigues

Econometrics Journal, 2002, vol. 5, issue 1, 176-195

Abstract: In this paper the application of the score principle to test for unit roots in seasonal processes is analysed. In particular, tests based on the procedure proposed by Hylleberg "et al." (1990, Journal of Econometrics, 44 , 215-38) (HEGY) are introduced and the respective limit distributions derived in a local-to-unity context. It is shown that these statistics converge to distributions already tabulated in the literature. A Monte Carlo investigation contrasting the conventional HEGY procedure with the new Lagrange multiplier HEGY type tests reveals the latter to have a better performance. Furthermore, the limiting powers of the test statistic are also computed and compared. Copyright Royal Economic Society 2002

Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (9)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ect:emjrnl:v:5:y:2002:i:1:p:176-195

Ordering information: This journal article can be ordered from
http://www.ectj.org

Access Statistics for this article

Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().

 
Page updated 2025-03-22
Handle: RePEc:ect:emjrnl:v:5:y:2002:i:1:p:176-195